MathSciNet Relay Station
MathSciNet bibliographic data
MR2797844 62G07 (62G15)
Lounici, Karim; Nickl, Richard Global uniform risk bounds for wavelet deconvolution estimators. Ann. Statist. 39 (2011), no. 1, 201–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement